# SDR CALA2025090208346

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737-9
- Aircraft serial: 43454
- Aircraft time: 15,847 hours, 5,253 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Clogged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN TURNING L OR R ON GROUND STRONG SEWER  SMELL FROM AFT LAV A REA ODOR IS COMING FROM CLOGGED AFT DOOR SILL DRAINS. BEGAN UNCLOGGING DRAINS REF AMM 38-31-00-100-801. CLOG PERSISTS. PERFORMED ROUTINE SOAK OF AFT GALLEY DOOR SILL DRAINS IN REFERENCE TO AMM 38-31-00. AFTER SEVERAL HOURS AND USING VACUUM TO SUCK AND BLOW AIR THROUGH DRAIN ON OUTSIDE OF AIRCRAFT, NORMAL FLOWRATE WAS RESTORED AND ALL SCENTS WERE ELIMINATED.
